Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite groups represented by special matrices


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 17 (1916), 326-332
MSC: Primary 20C15
MathSciNet review: 1501045
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501045-3
Article copyright: © Copyright 1916 American Mathematical Society